# SDR SIMA20241018001

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 37,316 hours, 24,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL FOR 10-15 MINUTES BEFORE AND AFTER PACK 1 FAILED 2X DURING DESCENT. EVENTUALLY WENT AWAY. NO ALERTS/ MESSAGES. REF AML 110400019/1 PACK 1 PLACED ON DEFERRAL MEL 21-44 AUTH# 100906D-C FOLLOWED FIM TASK 21-20-00-810-801-A. FOUND SOURCE OF ODOR TO BE FAILURE OF AIR CYCLE MACHINE PACK 1. AFTER CUTTING OUT PACK 1 AND USING ONLY PACK 2 BURING SMELL WENT AWAY. RAN PACK 2 ONLY FOR 30 MIN. NO FURTHER DEFECTS NOTED. AC OK FOR SERVICE
